MathSciNet Relay Station
MathSciNet bibliographic data
MR2241515 94A12 (46N10 90C05)
Tropp, Joel A. Recovery of short, complex linear combinations via $l_1$ minimization. IEEE Trans. Inform. Theory 51 (2005), no. 4, 1568–1570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement